# SDR UALA2012011600350

- Difficulty date: January 15, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 42,909 hours, 17,148 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DAMAGED DUE TO JETWAY CONTACT.  AUTO LEVEL SYSTEM FAULT OR NOT BEING SELECTED ON AFTER DOOR OPENED ON ARRIVAL.  DOOR WILL NOT FULLY CLOSE.  REPLACED UPPER HINGE ARM.
